# SDR IPXA2017101322567

- Difficulty date: October 6, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,361 hours, 18,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15, MAIN CABIN FLOOR PANEL 251XCF,  FIBERGLASS COMING APART.  FABRICATED A NEW FLOOR PANEL.
